# SDR SWAA2012042703523

- Difficulty date: April 10, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 66,132 hours, 62,436 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN OIL CANNING CONDITION BETWEEN BS 767 TO BS 807 +6, BETWEEN STR 19L TO STR 20L.  REPAIRED SKIN IAW EA.
